# SDR SIMA20170221006

- Difficulty date: February 21, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 32,945 hours, 28,559 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 14527695001
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR HAS CORROSION ON BOTTOM EDGE AROUND RUBBER STOP.  REPAIRED IAW ERS-EM-52MR-712
